# SDR CA051103010

- Difficulty date: October 16, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 12,085 hours
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 3340 · Exterior Lighting
- Part: Screw
- Part number: 6367400
- Condition: Backed Out
- Location: Landing Light
- Part time: 12,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE THUMB SCREW HOLDING THE AIR FILTER/LANDING LIGHT ASSY BACKED OFF AND THE ASSY CAME OFF DURING RUNUP.  NO OTHER DAMAGE WAS INCURRED.
